IJPAM: Volume 28, No. 3 (2006)

TWISTED ENDOMORPHISMS AND
STABLE HOLOMORPHIC TRIPLES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Let $X$ be a smooth projective curve, $E$ a vector bundle on $X$, $L\in \mbox{\rm Pic}(X)$ and $\sigma > 0$. Here we study the $\sigma$-stability of the holomorphic triple $f: E \to E\otimes L$ when $f$ is general in $H^0(X,{\mbox{\rm Hom}}(\mathcal {O}_X^{\oplus r}, L^{\oplus r}))$.

Received: March 16, 2006

AMS Subject Classification: 14H60

Key Words and Phrases: holomorphic triples on curves, vector bundles on curves, stable vector bundles

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 28
Issue: 3